# SDR N6WA2021010402

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 397,840 hours, 30,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Slat
- Component: Slat, Cndair
- Component part number: CC670126004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR PERFORMED TO RT INBOARD SLAT.  MAJOR REPAIR COMPLETED TO RT INBOARD SLAT, IAW EO C550/700 57NR-001 REV O.
